I stopped it Thursday morning. So you think I could still be feeling side effects from the mepron? I thought the Rifampin lowers the effectiveness of that so I figured it kind of cleared by now.
I am going to take artemisinin and CSA to help keep treating babesia while treating bartonella.
Does anyone know what this burning sensation could be? Its terrible.. Its on my stomach.. kind of feels like a sunburn with numbness.
Definitely could be the Mepron. With a half life of 2-3 days, 4 half lives could mean anywhere from 8-12 days before it’s out of your system, and then you may need even longer after that for the toxins it creates to clear. I have no experience with the stomach symptoms you mention, do you have acid issues? Does Alka seltzer or tums help?I think it would be more than 8-12 days...since the amount is building while on it?
I'd have to do it on paper...
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi